# SDR GTIA2022091936668

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 56,312 hours, 25,751 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIT BOTTLE REQ SERVICE-SERVICED L2 DOOR ASSIT BOTTLE IAW AMM 52-10-00. OPS CHECK GOOD NO LEAKS NOTED.
